# SDR SWAA2019121139557

- Difficulty date: December 5, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 33,772 hours, 20,320 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 116A91103
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING, LOWER LEADING EDGE PANEL 521HB, CORNER DELAMINATED.          / REPAIRED PANEL IAW SRM AND AMM.
